CaltechAUTHORS
  A Caltech Library Service

A comparison theorem for Hamiltonian vector fields

Weinstein, Alan J. and Marsden, Jerrold E. (1970) A comparison theorem for Hamiltonian vector fields. Proceedings of the American Mathematical Society, 26 (4). pp. 629-631. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20100910-101004513

[img] PDF - Published Version
See Usage Policy.

165Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100910-101004513

Abstract

The question of completeness of Hamiltonian systems is investigated for a class of potentials not necessarily bounded below. The result generalizes previous work of W. Gordon and D. Ebin.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9939-1970-0273648-6 DOIUNSPECIFIED
http://www.ams.org/journals/proc/1970-026-04/S0002-9939-1970-0273648-6/home.htmlPublisherUNSPECIFIED
http://www.cds.caltech.edu/~marsden/bib/1970/04-MaWe1970/AuthorUNSPECIFIED
ORCID:
AuthorORCID
Weinstein, Alan J.0000-0002-0928-6784
Additional Information:© 1970 American Mathematical Society . Received by the editors March 15, 1970. Partially supported by NSF Grant GP-13348. Partially supported by Navy contract N00014-69-A-0200-1002.
Funders:
Funding AgencyGrant Number
NSF GP-13348
NavyN00014-69-A-0200-1002
Subject Keywords:Complete vector field, infinite-dimensional manifold, Hamiltonian vector field, dissipative system.
Classification Code:AMS 1969 subject classifications: Primary 3465; Secondary 3442
Record Number:CaltechAUTHORS:20100910-101004513
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100910-101004513
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19863
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:10 Sep 2010 17:53
Last Modified:13 Aug 2014 21:41

Repository Staff Only: item control page